# SDR HEEA062893

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR RECEIVED INOPERATIVE.  ACTUATOR WILL NOT RETRACT.
